# SDR ASAA2019042979177

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 13,770 hours, 4,555 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#1 ENGINE STARTER DID NOT CUT OUT AFTER START. FOLLOWED QRH BUT START VALVE STAYED OPENED. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 80-07 TASK 809. CYCLED START VALVE MANUALLY & CONFIRMED ENG START VALVE OPERATES NORMALLY. PERFORMED NORMAL ENG START IAW B737-900 AMM 71-00-00.
